If someone were on Buprenorphine which as an agonist/antagonist i believe, and were given another one like Nubain or stadol would it put you into Withdrawls?
Oxyaaron, I found this info for you with these two similar drugs:
Moderate. These medicines may cause some risk when taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information
Buprenorphine, butorphanol, and nalbuphine may prevent your other pain medicine from working.
If you have taken opioid medicines for a while, buprenorphine, butorphanol, and nalbuphine may cause you to experience withdrawal symptoms.If you have only taken opioid medicines for a short time, buprenorphine, butorphanol, and nalbuphine may reduce some of the side effects of your medicine, such as itching or shallow breathing; however, your opioid may not control your pain as well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2011 • 1 answer
Posted 9 Mar 2013 • 2 answers
Posted 20 Nov 2013 • 1 answer
Posted 3 Jan 2014 • 1 answer
Posted 1 Jun 2014 • 1 answer